Spiro

Viewing 7 reply threads
  • Author
    Replies
    • #84965
      CC Webb
      Managing Ambassador

      MANAGING AMBASSADOR

      I switched to injectable EV last August and was weened off spiro by the end of the year. My mental faculties are much more clear now and my T is undetectable. I’m actually considering a topical T cream as those levels for T are not normal in cis women either.

      Cloe

    • #84885

      It’s not necessary for all of us.  I purposely took EV injections only without Spiro to see what my body did with just that, blood levels- wise.  If it didn’t bring my T levels down,  then I would plan toconsider Spiro. As it carried more risks,  especially for someone like me that has kidney stones and dehydration issues in the past. In my case,  with the standard initial dosing for EV,  my T crashed out by itself to the bottom of female ranges by my first post-HRT blood test. I’ve since about halved my dose,  and nearly two years later,  I’ve never seen my T levels rise,  and E2 has been in “ideal” ranges.

      IMHO,  start EV injections first,  see what your blood levels do,  and address with Spiro later, if you can’t get T down.  I had two different doctors,  both supporting this approach when I suggested it as risk avoidance.

      1 user thanked author for this post.
    • #84884
      Danni Chapman
      Participant

      FREE

      The only bad experience I’ve had with spiro is the frequent urinating. It caused my kidney function to be elevated and my doctor has taken me off of them for 2 weeks.

    • #84265
      Kris Florida
      Participant

      FREE

      I just couldn’t do spiro. Brain fog and the excessive urinating. I’m on Dutesteride now, and it has down the same as it relates to t levels.

    • #82802
      CC Webb
      Managing Ambassador

      MANAGING AMBASSADOR

      It’s good at lowering your T quick, but has problems long term such as brain fog and anxiety both of which I experienced. It creeps up on you too.

      A high enough blood level of E will suppress the T on it’s own. I switched endo’s to a doc who shadowed Dr Powers and the first thing we did was cut the spiro out because the injections I had started a few months earlier gave me good levels to do that.

      1 user thanked author for this post.
    • #82767
      Meran Berwyck
      Participant

      FREE

      I had the same effects as Traci Lynn wrote about.  My Endo said my T level was higher than most men, that most men would dream of having, around 740.  But shortly after starting Spiro, it was less then 100.  Then a month later, it was down to  9!  Then I was started on Estradiol.  The first thing I noticed with such a low T level was no more morning wood!  In the months thereafter, my privates began shrinking.  I also noticed, I could not get an erection as easy as it used to be.  I could still orgasm, but I was ‘shooting blanks’!   After a year of Spiro pills, the Endo gave me the 90-day shots in the abdomen.  I had those for about 1.5 yrs.  Then I was put on 180-day shots and have been on them since.  What depressed me was they lowered my Estradiol dosage to .75 mg twice a week!   Since I was put that low, I have not noticed any new changes.  I started on 10mg/day, then down to 5, then down to 2, now .75 twice a week!  I know the Endo was worried about blood clotting, but never had that happen on higher doses.

      1 user thanked author for this post.
    • #82532
      Traci Lynn
      Participant

      FREE

      My personal experience with spiroloctone is positive. Within 2 months my testosterone levels went from 823 pre hrt level. 2 months later my testosterone is less than 12 and has stayed there for the last 3 months. My estrogen levels have been climbing since the start of hrt, but not at the levels theu should be, however my endo wants to up my dose and switch me to estriadial injectables which generally have a better success rate. Hope that helped, the only side effect is lactic acid buildup in my calves. So had to reduce my pottasium intake to avoid cramps in the calves. Good luck!

      Traci

      3 users thanked author for this post.
    • #62564
      Keri W
      Participant

      I think its a good medication. It has lowered my T levels, and I have experienced the side effects that come with lower T level while on it.

      1 user thanked author for this post.
Viewing 7 reply threads
  • You must be logged in to reply to this topic.

©2020 Transgender Heaven | Privacy | Terms of Service | Contact Vanessa | Affiliate

Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Transgender Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account